Ending pregnancy by removing the fetus before it can survive outside the uterus is called abortion. Medical abortion is done up to the 10th week of pregnancy, where tablets Mifepristone and Misoprostol are used. The other methods used are vacuum aspiration, dilation and evacuation, and induction abortion.
All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
What is the treatment for continued bleeding after ten days of medical abortion?
Query: Hello doctor, I had a medical abortion ten days ago. I had bleeding until yesterday, which was brown in color. So, I took a USG today, which showed the endometrium thickness to be 12 mm. Is this normal? Is D&C really required in my case? Is there any other treatment option? Read Full »
Answer: Hello, Welcome to icliniq.com. There is no need to undergo a D&C (dilation and curettage) if there are no retained products seen in the USG (ultrasound sonography), and symptomatically there is no bleeding or spotting. Read Full »
Is it possible to end an pregnancy naturally at second month?
Query: Dear Doctor, I am 2 months pregnant. How to abort naturally using pills? Female, weight-43kg, height-155cm. Read Full »
Answer: Hi, Welcome to icliniq.com. Two months of pregnancy cannot be aborted with pills and what you are asking naturally is not in the hands of doctors. If you want to abort this pregnancy, it will be done by a specialized doctor and it is going to be a surgical procedure known as dilation and ev... Read Full »
My girlfriend has prolonged periods after taking a birth control pill. Why?
Query: Hello doctor, I had sex with my girlfriend, but I did not ejaculate. As a precaution, she took birth control pill. She is having lower abdominal pain for more than 10 days. And her periods are also prolonged. Please suggest an appropriate solution. I asked the same question to a doctor, and I was as... Read Full »
Answer: Hi, Welcome to icliniq.com. There are only two possibilities for prolonged periods and pain. It might be the side effect of the contraceptive pill. OCP being a powerful hormone causes these kinds of symptoms. It might be the failure of the tablet. It might be pregnancy and in an aborting phase, bec... Read Full »